# SDR AALA202401237005

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 11,604 hours, 3,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 18C INOPERATIVE. MAINTENANCE REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 18C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
